# SDR ASOA2015072713539

- Difficulty date: July 27, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CRACKED IN MULTIPLE LOCATIONS.  REMOVED 4 EA CLIPS FROM FS 280 AT LBL 9 INBD AND OTBD AND RBL 9 INBD AND OTBD IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW CLIPS IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-11-171, REV D, 13 FEB 07.  CUT AWAY DAMAGED SECTIONS OF FLOOR ANGLE AT LBL 9 AND RBL 9 OF 280 IAW REO 601R-53-11-171.  COMPLIED WITH REO 601R-53-11-171 D.
